# SDR 07FDEA02419

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53613846
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS (13MM AND 6MM,LT SIDE) AND 1 CRACK (5MM RT SIDE) ON C 12 A STIFFENER FITTING.  REPAIR PERFORMED BY MODIFICATION OF STRUCTURE IAW SB A300-53-6137, APPROVED BY EO 6-5340-7-5002 PART 5600.
